# SDR RAIA960530

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 0L8562BPEGPL
- Condition: Failed
- Location: Rt Mlg
- Part time: 1,234 hours
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

JFK - FLT 7749 - RIGHT MAIN GEAR DOWN AND LOCK INDICATOR INOP.  MAINTENANCE REPLACED BULBS FOR THE RIGHT MAIN GEAR INDICATION.  (M)
